# SDR SWIA202161632

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT SURROUND STRUCTURE, STRINGER 27 CORRODED JUST FWD  FRAME FS349.    (C-CHECK RO 10/07/2021)   REMOVED DAMAGED SECTION OF STR 27 BETWEEN FS 280 AND FS 264 AND INSTALLED SPLICE IAW CRJ 200 SRM 53-00-03. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
